# SDR DALA2020122704267

- Difficulty date: December 23, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR STRUCTURE ANGLE ON LBL 52 FROM STA 1672 TO 1680 AT PAX CABIN.  MAINTENANCE REPLACED ANGLE.
